Alert archive / Montana / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Great Falls, MT

June 18, 2013Toole County, Montana

NWS Great Falls, MT issued this flash flood warning at Jun 18, 2013, 8:08 PM MDT for Toole County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 8:08 PM MDT (02:08 UTC)
Expired
Jun 19, 2013, 12:00 AM MDT
In force
4 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
None

County Toole County, MT

The radar

The Great Falls radar (KTFX), 117 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 2.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
2533 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WGUS55 KTFX 190208
FFWTFX
MTC101-190600-
/O.NEW.KTFX.FF.W.0006.130619T0208Z-130619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
808 PM MDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TOOLE COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF SHELBY...

* UNTIL MIDNIGHT MDT

* AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING FROM A LINE OF 
  THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE KEVIN AND SHELBY. THIS ALSO 
  INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 358 AND 382 AND 
  HIGHWAY 2 BETWEEN MILE MARKERS 269 AND 299.

RAINFALL AMOUNTS OVER TWO INCHES HAVE ALREADY FALLEN OVER THE WARNED 
AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREAT
FALLS.

&&


LAT...LON 4843 11143 4835 11160 4835 11178 4837 11180
      4839 11180 4839 11184 4854 11209 4878 11196
      4880 11157

$$
1 follow-up statement
018 
WGUS75 KTFX 190552
FFSTFX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1152 PM MDT TUE JUN 18 2013

MTC101-190601-
/O.EXP.KTFX.FF.W.0006.000000T0000Z-130619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOOLE MT-
1152 PM MDT TUE JUN 18 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MDT FOR CENTRAL
TOOLE COUNTY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH NORTH 
CENTRAL MONTANA OVERNIGHT. HOWEVER...VERY HEAVY RAIN AND FLASH 
FLOODING ARE NO LONGER EXPECTED. AS A RESULT...THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4843 11143 4835 11160 4835 11178 4837 11180
      4839 11180 4839 11184 4854 11209 4878 11196
      4880 11157

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:53 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 18, 6:53 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
653 PM MDT Tue Jun 18 2013

.UPDATE...Strong to severe thunderstorms will continue to affect my
northwest zones through the evening hours. Have updated the
forecast to increase pops across this area for the remainder of
tonight. There is some concern that widespread heavy rains in this
area may cause flooding concerns. This potential will continue to
be monitored through the night. mpj

&&

.AVIATION...
Updated 2355Z.
Widespread thunderstorm activity, mainly west of I-15 and north of
KBTM, will continue into the evening hours. Some storms are
producing large hail and very heavy rain. Less than VFR conditions
can be expected in heavy precipitation. Convective activity
diminishes after 06Z but another round of thunderstorms will develop
Wednesday. mpj

&&

.HYDROLOGY...
More widespread showers and thunderstorms are possible along the
Rocky Mountain Front and adjacent plains this afternoon and
evening and over most of the plains of North Central/Central
Montana on Wednesday. Some of these storms may produce brief heavy
rainfall. These periods will need to be monitored for possible
areal flood/flash flood highlights. The greater area of concern is
across eastern portions of north central and central Montana for
Wednesday that still have moist soil that would not be able to
absorb much rapid rainfall. If rainfall from storms today are
significant along the Rocky Mountain Front additional rainfall on
Wednesday will increase the flooding threat there as well.

&&

.PREV DISCUSSION...
/ISSUED 555 PM MDT Tue Jun 18 2013/
Today through Thursday...A low pressure system moving over the
Pacific Northwest coast today will bring increased moisture and
instability to Montana. These factors will help generate showers and
thunderstorms over terrain this afternoon. A frontal boundary
associated with this system will also move into Western Montana
today providing a good forcing mechanism for storm development. As a
result the Storm Prediction Center continues to keep Western and
Central Montana under a Slight Risk for severe thunderstorms. Storms
decrease overnight, but another round of potentially severe weather
is expected for Wednesday as the main system continues to move east
across the Northern Rockies. The most unstable conditions will also
shift northeast into Central and Eastern Montana, where the Storm
Prediction Center has a Slight Risk for Wednesday as well. The
potential for the strongest storms will be along and east of a
Havre-to-Stanford line as wind shear and instability are strongest
there. Precipitation from storms may be heavy adding the potential
for flash flooding. The system will lift northeast across the area
later Wednesday night into Thursday keeping high POPs in the
mountains. Westerly down-slope winds will hinder shower/thunderstorm
development Thursday though. Winds strengthen along the Rocky
Mountain Front Thursday making high wind highlights possible.
Temperatures cool Wednesday as the main front moves through the area.

Thursday night through Tuesday...No significant changes made to
the medium range forecast. An unsettled pattern will persist
through Saturday as a closed upper low will remain quasi-
stationary over northwest Montana. Short wave energy will
continue to rotate out from the base of the low and help initiate
shower and thunderstorm development each day. The strength of
these storms will depend on availability of low level moisture
and the strength of the divergent flow aloft. The models also
continue to differ on the upper low's position which, in turn,
will affect where and how strong thunderstorms will be. Because
of these differences, have continued to broad-brush the pops
through Saturday. By late Saturday, the models move the low to
northeast Montana and lift it out as an upper ridge begins
building over the Pacific Northwest. The ridge breaks down on
Sunday as short wave energy ripples across the area within the
westerly flow aloft. Isolated thunderstorms will remain a
possibility Sunday and Monday. By Tuesday, weak upper ridging
returns though isolated showers will persist over the southwest
mountains. Temperatures will remain below seasonal averages to
start the period due to cloud cover and periodic cold advection
from transient shortwaves. Temperatures should rise above
seasonal averages to start the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  76  46  67 /  40  80  80  20
CTB  52  73  45  64 / 100 100  90  30
HLN  53  75  46  67 /  50  70  60  30
BZN  48  79  42  69 /  30  50  40  20
WEY  38  70  32  61 /  20  30  20  20
DLN  48  71  39  65 /  20  60  50  20
HVR  59  84  51  73 /  20  80  90  20
LWT  53  80  44  69 /  20  60  80  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Hill...Jefferson...Judith Basin...Liberty...Meagher...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

&&

weather.gov/greatfalls
Hazardous weather outlook, Jun 18, 2:50 PM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
250 PM MDT TUE JUN 18 2013

MTZ009>014-044>046-048>050-052>054-191200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE
DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH
CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE
EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE
EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO
HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN
FLASH FLOODING.

WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON
THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN
FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ047-051-191200-
BLAINE-FERGUS-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL
BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NORTH
CENTRAL AND CENTRAL MONTANA TODAY. SOME STORMS MAY BECOME SEVERE
AT TIMES. THREATS FROM SUCH STORMS MAY INCLUDE STRONG GUSTY WINDS
AND HAIL...BUT BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE
DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH
CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE
EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE
EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO
HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN
FLASH FLOODING.

WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON
THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN
FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-191200-
BEAVERHEAD-MADISON-GALLATIN-
250 PM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL
BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST
MONTANA TODAY. SOME STORMS MAY BECOME STRONG AT TIMES...POSSIBLY
PRODUCING GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAINFALL. THE
BRIEF HEAVY RAINFALL MAY CAUSE RAPID DEBRIS FLOW OR FLASH
FLOODING ON SOME BURN SCAR AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR STRONG THUNDERSTORMS CONTINUES INTO THE DAY ON
WEDNESDAY...WITH SIMILAR THREATS AS THOSE TODAY.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jun 18, 7:24 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT TUE JUN 18 2013

MTZ044-046-049-190145-
EASTERN PONDERA MT-EASTERN TETON MT-TOOLE MT-
724 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN TETON
AND SOUTHERN TOOLE COUNTIES UNTIL 745 PM MDT...

AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBY TO 8 MILES
EAST OF SHELBY TO 5 MILES NORTHEAST OF BRADY...AND MOVING NORTHEAST
AT 15 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN PONDERA COUNTY...
  RURAL NORTHEASTERN TETON COUNTY...
  RURAL CENTRAL TOOLE COUNTY...

THE HEAVIEST RAINFALL WILL MAINLY AFFECT AREAS ALONG AN EAST OF
INTERSTATE 15.

RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED UNDER THESE
THUNDERSTORMS. DRIVE WITH CAUTION...AND REDUCE YOUR DRIVING SPEEDS
AS YOU MOVE INTO AREAS OF HEAVIER RAINFALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4875 11175 4867 11147 4783 11155 4780 11184
      4824 11196 4843 11183 4853 11206
TIME...MOT...LOC 0122Z 222DEG 12KT 4856 11184 4851 11169
          4808 11175

BRUSDA
Special weather statement, Jun 18, 7:36 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
736 PM MDT TUE JUN 18 2013

MTZ044-190200-
TOOLE MT-
736 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOLE COUNTY UNTIL
800 PM MDT...

AT 735 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF SHELBY...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL TOOLE COUNTY...
  ALONG WITH LOCATIONS ALONG HIGHWAY 2 FROM EAST OF SHELBY TO GALATA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4876 11176 4872 11142 4839 11154 4841 11181
TIME...MOT...LOC 0135Z 282DEG 11KT 4847 11161

BRUSDA
Local storm report, Jun 18, 7:39 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
739 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 SSE BRADY             47.97N 111.80W
06/18/2013  M1.50 INCH       TETON              MT   TRAINED SPOTTER

            PING PONG BALL SIZED HAIL RECOVERED FROM AMID A SWATH
            OF SMALLER HAIL COVERING THE GROUND.

&&

PN
Local storm report, Jun 18, 7:42 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
742 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             7 W DEVON               48.48N 111.63W
06/18/2013  E0.88 INCH       TOOLE              MT   TRAINED SPOTTER

            ESTIMATED NICKEL SIZE HAIL.

&&

BRUSDA
Local storm report, Jun 18, 7:47 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
747 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       7 SSE BRADY             47.94N 111.78W
06/18/2013  U0.00 INCH       TETON              MT   TRAINED SPOTTER

            HEAVY RAIN WITH SMALL HAIL. EXTREME DRIVING CONDITIONS.
            SMALL HAIL COVERING ROAD 2 TO 3 INCHES DEEP. FENCE POSTS
            HALF COVERED IN WATER

&&

PN
Local storm report, Jun 18, 7:48 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
748 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HEAVY RAIN       3 N BRADY               48.08N 111.84W
06/18/2013  M1.70 INCH       PONDERA            MT   PUBLIC

&&

PN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 18, 6:39 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton51 min
Jun 18, 6:49 PM MDTSpecial Weather StatementTFXPondera26 min
Jun 18, 7:24 PM MDTSpecial Weather StatementTFXToole21 min
Jun 18, 7:31 PM MDTFlash Flood WarningTFXPondera, Teton3 hr
Jun 18, 7:36 PM MDTSpecial Weather StatementTFXToole24 min
Jun 18, 8:14 PM MDTSpecial Weather StatementTFXCascade46 min
Jun 18, 8:30 PM MDTSpecial Weather StatementTFXToole45 min
Jun 18, 8:51 PM MDTSpecial Weather StatementTFXLewis and Clark54 min
Jun 18, 9:40 PM MDTSpecial Weather StatementTFXLewis and Clark50 min
Jun 18, 10:30 PM MDTSpecial Weather StatementTFX45 min
Jun 18, 11:32 PM MDTSpecial Weather StatementTFX58 min
Jun 19, 12:09 AM MDTSpecial Weather StatementTFXLiberty51 min
Jun 19, 12:39 AM MDTSpecial Weather StatementTFXLiberty36 min
Jun 19, 1:15 AM MDTSpecial Weather StatementTFXHill45 min
Jun 19, 5:47 AM MDTFlash Flood WatchTFX16 hr
Jun 19, 2:48 PM MDTSpecial Weather StatementTFXBroadwater42 min
Jun 19, 3:10 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 19, 3:15 PM MDTTornado WarningTFXBroadwater, Gallatin, Meagher30 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher46 min
Jun 19, 3:49 PM MDTSpecial Weather StatementTFXLewis and Clark41 min
Jun 19, 4:03 PM MDTSpecial Weather StatementTFXCascade42 min
Jun 19, 4:28 PM MDTFlash Flood WarningTFXLewis and Clark4 hr
Jun 19, 4:44 PM MDTSpecial Weather StatementTFXTeton61 min
Jun 19, 4:49 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton41 min
Jun 19, 4:56 PM MDTSpecial Weather StatementTFXGallatin49 min
Jun 19, 4:58 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin47 min
Jun 19, 5:01 PM MDTFlash Flood WarningTFXLewis and Clark119 min
Jun 19, 5:22 PM MDTSpecial Weather StatementTFXLewis and Clark38 min
Jun 19, 5:31 PM MDTSevere Thunderstorm WarningTFXTeton44 min
Jun 19, 5:32 PM MDTSpecial Weather StatementTFXBroadwater43 min
Jun 19, 5:35 PM MDTSpecial Weather StatementTFXGallatin40 min
Jun 19, 5:53 PM MDTSpecial Weather StatementTFXGlacier52 min

Nearby

Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.